# SDR 2007UALA03458

- Difficulty date: August 28, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- Aircraft time: 49,341 hours, 34,311 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ONCE AIRBORNE LANDING GEAR WOULD NOT RETRACT.  GEAR FINALLY RETRACTED AFTER RUNNING THRU CHECKLIST.  10-11-07    FOUND AIR SAFETY SENSOR S106 GAP TO BIG.   REPLACED SENSOR.
